# SDR DALA2025070705012

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 32,367 hours, 12,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7522497) EMERGENCY LIGHT @ SEAT ROW 32D INOP. REMOVED AND CLEANED CONNECTOR AT SEAT 32D. LIGHT OPS CHECKS NORMAL AT THIS TIME.
